A stochastic model of symbiosis

Tom 97 / 2010

Urszula Skwara Annales Polonici Mathematici 97 (2010), 257-272 MSC: 47D07, 35K15, 60J60, 60H10, 92D25. DOI: 10.4064/ap97-3-5

Streszczenie

We consider a system of stochastic differential equations which models the dynamics of two populations living in symbiosis. We prove the existence, uniqueness and positivity of solutions. We analyse the long-time behaviour of both trajectories and distributions of solutions. We give a biological interpretation of the model.

Autorzy

  • Urszula SkwaraInstitute of Mathematics
    Maria Curie-Skłodowska University
    Pl. M. Curie-Skłodowskiej 1
    20-031 Lublin, Poland
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek